# SDR ASOA2014122611974

- Difficulty date: December 2, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO BAY REAR PRESSURE BULKHEAD HAS BROKEN ISOLATORS.  REMOVED AND REPLACED IAW SRM 51-42-06.
